# SDR 95ZZZX1794

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2740X
- Make and model: Dhav DHC2*
- Aircraft serial: 579
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2F5533
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING HORIZONTAL STABILIZER ATTACH BRACKET, C2FS543A, TO INCORPORATE MOD 2/1338, BULKHEAD FOUND PERFORATED BY CORROSION.  DAMAGE WAS NOT APPARENT UNTIL FITTING WAS REMOVED.  ALL AREAS ON TAIL WHERE STEEL FITTINGS ARE RIVETED TO ALUMINUM STRUCTURE SHOULD BE SUSPECT.  AIRPLANE IS OPERATED AS A SEAPLANE AND IS OCCASIONALLY OPERATED IN SALT WATER.
